# SDR USAA920080239

- Difficulty date: January 16, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 64,733 hours, 44,963 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C20 CHECK - CORROSION ON CABIN FLOORBEAM "T" CAP, BS 312, RBL 10 - RBL 12.  REPAIRED CABIN FLOOR BEAM "T" CAP, BS 312, RBL 10 - RBL 12 IAW B737 SRM 53-10-51.
